# SDR SWAA2025082105651

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 23,706 hours, 12,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INTERIOR EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED BATTERY PACK AT R2 SERVICE DOOR IAW AMM 33-51-06-960-805. OPS CHECKED GOOD.
